# SDR UPS98827870

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT FACE OF PRESSURE BULKHEAD STA 1766, 4TH HORIZONTAL BEAM HAS 2 CRACKS, 1 TOP AND 1 BOTTOM CENTER BEHIND CONTROL CABLES APPROX STA 36 (E824).  VERIFIED CRACK IAW MIL STD 271F.  STOP DRILLED CRACK AND FABRICATED REPAIR ANGLE IAW DC8 SRM 53-2-5 FIG 26.  ALODINED AND PRIMED ANGLE IAW DC8 SRM 51-1-8.  INSTALLED ANGLE IAW DC8 SRM 1-1-20D.
